Volume 136, Issue 1 , July 1992

Conformal deformation of a Riemannian metric to a scalar flat metric with constant mean curvature on the boundary

Pages 1-50 by José F. Escobar

Excision in algebraic $K$-theory

Pages 51-122 by Andrei A. Suslin, Mariusz Wodzicki

Embeddings of Stein manifolds of dimension $n$ into the affine space of dimension $3n/2+1$

Pages 123-135 by Yakov Eliashberg, Mikhael Gromov

Symmetric square $\mathrm{L}$-functions on $\mathrm{GL}(r)$

Pages 137-205 by Daniel Bump, David Ginzburg

Wave front sets, local smoothing and Bourgain’s circular maximal theorem

Pages 207-218 by Gerd Mockenhaupt, Andreas Seeger, Christopher D. Sogge